Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Discomfort on lower left leg. Tenderness, swelling, mild pain. Family having osteoarthritis. Is it any bone disease?

Hi, I have been experiencing little discomfort on my lower left leg for the last 1.5 years. I consulted 2 ortho surgeons an year ago in India and they told everything is fine and the X ray report says clinically NAD. The problem is constant feeling of some tenderness inside that area and visible swelling during day time. Usually the swelling comes down by morning. I don t get any pain during the night time or day time. Even if it pains it is a mild pain (kind of pinching sensation). But if I touch that bone just below the knee it , i can feel some pain. I am 30 years old male. 182 cm tall and 98 KGS in weight. No other health issues apart from a light fatigue . I work late hours sitting in front of the laptop , so fatigue could be because of that, but I am not sure. There has been neither any improvement nor increase in the symptoms what i have been feeling last 1.5 years. Should I be concerned. Both my parents have osteoarthritis and they are around 55 years old. I have multiple lipomas in my body and there is one just under the knee and it doesn t pain , but i can feel with touch. It will be around 0.25 cm and no change in size from the moment i recognized it. I want to consult the doctors again to rule out if it is any bone disease . Eagerly waiting to see a reply.
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response

Osteoarthritis is seen in old age which occurs due to degeneration of the bones.

The swelling may be due to Lymphoedema.

Lipoma's are swellings from fat cells.They are not cancers.Unless they are very large,they do not cause pain.

Please take Lympedim which reduces the selling.

If you are in India,it can be mild Filariasis .Then,you have to use Diethyl Carbamazine(DEC) along with Lympedim.

Filarial lymphoedema may not subside completely.

Wish you good health

Answered: Mon, 4 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor